# SDR USAA2013041800007

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 75,455 hours, 33,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DURING OPERATIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00 THE PTP DISPLAY SHOWED "FWD UNIT FAULT L" AND "AFT BATTERY L".  REPLACED EPSU 10WL AS PER AMM 33-51-38 PAGE BLOCK 0401 AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS AND THE TEST IS OK.
